# SDR SWAA2021021143542

- Difficulty date: January 10, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 50,417 hours, 34,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 142A0050
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD LOCATED BS 303.9 AND LBL 60 AT FWD GALLEY AREA / REPLACED INNER CHORD LOC BS 303.9 AND LBL 60 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; 51-10-02 ITEM 9 AND DWG # 142A0050 SHEET 15 REV - # 141A5220 SHEET 1 REV -. DUE TO ALLOWABLE DAMAGE FOR CRACK NOT FOUND ON SRM B737-700 LENGTH OF CRACK 1.780' TOOL USED P/N 700-113-10 CALIPER S/N 0023256 DUE DATE 14-SEP-21 P/N OF NEW INNER CHORD P/N 654A0004 -1073
